# SDR AALA202203304127

- Difficulty date: March 20, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,322 hours, 34,323 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 38861883
- Part serial: 10118
- Condition: Leaking
- Location: Zone 300 - Stabs
- Part time: 23,700 hours, 9,850 cycles
- Component: Apu, Honeywell, QEC1319A
- Component part number: 38007081WGEN
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL AT PIT, AIRCRAFT BEGAN TO SMELL STRONGLY OF  SOCKS / EXHAUST.  ACCOMPLISHED SMOKE ODOR FUME JOB CARD 26L00021001. FOUND APU TO BE ODOR SOURCE. **SUPPLEMENTAL REPORT FOR AALA202203214127: APU INLET GUIDE VANE ACTUATOR LEAKING. REPLACED ACTUATOR PER AMM 49-23-51. LEAK AND OPERATIONAL CHECK GOOD. NO CABIN ODOR. ACCOMPLISHED ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION PER JOB CARD 2600021004.** (CLOSED)
